REAL

Vertex covers by monochromatic pieces - A survey of results and problems

Gyárfás, András (2016) Vertex covers by monochromatic pieces - A survey of results and problems. DISCRETE MATHEMATICS, 399 (7). pp. 1970-1977. ISSN 0012-365X

[img] Text
1_s2.0_S0012365X15002642_main_u.pdf - Published Version
Restricted to Registered users only

Download (371Kb) | Request a copy
[img]
Preview
Text
44182.pdf - Submitted Version

Download (146Kb) | Preview

Abstract

This survey is devoted to problems and results concerning covering the vertices of edge colored graphs or hypergraphs with monochromatic paths, cycles and other objects. It is an expanded version of the talk with the same title at the Seventh Cracow Conference on Graph Theory, held in Rytro in September 14-19, 2014. © 2015 Elsevier B.V.

Item Type: Article
Uncontrolled Keywords: Vertex covers by monochromatic subgraphs; Ramsey problems
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA166-QA166.245 Graphs theory / gráfelmélet
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 03 Jan 2017 09:05
Last Modified: 09 Jan 2017 08:08
URI: http://real.mtak.hu/id/eprint/44182

Actions (login required)

View Item View Item